Home*SHOP BY BRANDPamolPamol Orange Children's Pain & Fever Liquid 100ml - Quantity Restriction (2) Applies

Pamol Orange Children's Pain & Fever Liquid 100ml - Quantity Restriction (2) Applies

Pamol Orange Children's Pain & Fever Liquid 100ml - Quantity Restriction (2) Applies
Pamol Orange Children's Pain & Fever Liquid 100ml - Quantity Restriction (2) Applies
Pharmacy Medicine
Price  US$ 8.69
Quantity :
Add to cart
Health Answers
Do you have any questions that you would like one of our Pharmacy Direct specialists to answer? Ask us now

This product qualifies for Autoship.  What's this?

Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Pamol Orange Children's Pain & Fever Liquid 100ml - Quantity Restriction (2) Applies
Pamol Orange Children's Pain & Fever Liquid 100ml
 
Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever
 
Relieves the pain and fever associated with:
  • Symptoms of cold and flu
  • Viral infections
  • Headache
  • Sore throat
  • Toothache
  • Earache
 
 
Active Ingredients:
Each 5mL contains 250mg of Paracetamol
 

Dosage:
 
If you know that your child's weight is less than the weight corresponding to the age in the table, choose the dose for their weight.
 

Warnings:
  • Keep to the recommended dose.
  • Do not give this medicine to a child for longer than 48 hours consecutively unless advised by a doctor.
  • Do not give this medicine with other products containing paracetamol, unless advised by your doctor or pharmacist.

 


  • Overall Rating 0.0625
  • There have been no reviews for this product.




Secure SSL Certificate